Matrix Solution of Beams with Variable Moments of Inertia

by M.L. Pei,


Serial Information: Journal of the Structural Division, 1959, Vol. 85, Issue 8, Pg. 1-14


Document Type: Journal Paper

Abstract:

Using finite differences and matrix algebra, new formulas are developed which permit direct computation of bending moments, moment influence coefficients, deflections, and deflection influence coefficients of simply supported beams with variable moments of inertia; formulas are explicit in desired quantities and especially suitable for use in digital computer programs.



Subject Headings: Moment (mechanics) | Displacement (mechanics) | Matrix (mathematics) | Permits | Bending (structural) | Beams | Inertia | Computer software

Services: Buy this book/Buy this article

 

Return to search